MAUDE Adverse Event Report: SOPHYSA POLARIS SPVA KIT PREATTACHED /BO19-10

SOPHYSA POLARIS SPVA KIT PREATTACHED /BO19-10
Model Number SPVA-2010
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a polaris valve on (b)(6) 2026.During a follow-up examination conducted on (b)(6) 2026, the physician observed that the valve was clogged and was not functioning properly.As a result of the device malfunction, the valve was surgically explanted and replaced with another valve.
 
Event or Problem Description
The patient was implanted with a polaris valve on 04 june 2026.During a follow-up examination conducted on (b)(6) 2026, the physician observed that the valve was clogged and was not functioning properly.As a result of the device malfunction, the valve was surgically explanted and replaced with another valve.
 
Additional Manufacturer Narrative
In conclusion, this malfunction is caused by a rare dimensional defect.Since then, this defect has been addressed throught corrective actions implemented within our manufacturing process.Those corrective actions include a 100% individual inspection of the the inlet connector rather than statistical sampling control to prevent recurency.

Brand Name
POLARIS SPVA KIT PREATTACHED /BO19-10
Common Device Name
POLARIS SPVA KIT PREATTACHED /BO19-10
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key25870291
Report Number3001587388-2026-00066
Device Sequence Number16116088
Product Code JXG
UDI-Device Identifier03760124131314
UDI-Public(01)03760124131314(11)251202(17)301001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
k141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSPVA-2010
Device Catalogue NumberSPVA-2010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale